# SDR TWRA96353

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND RIGHT SIDE AISLE CEILING EMERGENCY LIGHT INOP, ADJACENT TO SEAT 64 HJK.  REMOVED AND REPLACED LIGHT ASSEMBLY AS PER MM 33-51-00.  OPS CHECKED NORMAL.  (M)
